Fixed point theorem for multivalued mappings satisfying an implicit relation

Authors

  • Duran Turkoglu
  • Ishak Altun

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.17

Abstract

In this paper, we give a common fixed point theorem for multivalued mappings with Hausdorff metric.

Author Biographies

Duran Turkoglu

Department of Mathematics, Faculty of Science and Arts, Gazi University, 06500 Teknikokullar, Ankara, Turkey.

Ishak Altun

Department of Mathematics, Faculty of Science and Arts, Kirikkale
University, 71450 Yahsihan, Kirikkale, Turkey.

Downloads

Published

2008-09-30

How to Cite

Turkoglu, D., & Altun, I. (2008). Fixed point theorem for multivalued mappings satisfying an implicit relation. Tamkang Journal of Mathematics, 39(3), 247-254. https://doi.org/10.5556/j.tkjm.39.2008.17

Issue

Section

Papers